| Model Number |
3214 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that during an ipg replacement on (b)(6) 2025, the physician cut one leg of the paddle lead during the procedure.The lead remains implanted in the patient.Surgical intervention may be undertaken to address the issue.